Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inversion integrals involving Jacobi's polynomials


Author: K. N. Srivastava
Journal: Proc. Amer. Math. Soc. 15 (1964), 635-638
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1964-0162989-6
MathSciNet review: 0162989
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Buschman, An inversion integral for a Legendre transformation, Amer. Math. Monthly 69 (1962), 288-289. MR 0144156 (26:1704)
  • [2] -, An inversion integral, Proc. Amer. Math. Soc. 13 (1962), 675-677. MR 0144156 (26:1704)
  • [3] A. Erdélyi et al., Tables of integral transforms, Vol. 1, McGraw-Hill, New York, 1954.
  • [4] -, Higher transcendental functions, Vol. 2, McGraw-Hill, New York, 1954.
  • [5] Ta Li, A new class of integral transforms, Proc. Amer. Math. Soc. 11 (1960), 290-298. MR 0113111 (22:3951)
  • [6] E. T. Titchmarch, Introduction to the theory of Fourier integrals, 2nd ed., Oxford Univ. Press, Oxford, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162989-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society